Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rigidification of algebras over multi-sorted theories

Julia E Bergner

Algebraic & Geometric Topology 6 (2006) 1925–1955
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, London Mathematical Society Lecture Note Series 189, Cambridge University Press (1994) MR1294136
2 B Badzioch, Algebraic theories in homotopy theory, Ann. of Math. $(2)$ 155 (2002) 895 MR1923968
3 J E Bergner, Simplicial monoids and Segal categories, to appear in Proc. Conf. Categories in Alg. Geom. and Math. Phys. arXiv:math.AT/0508416
4 J E Bergner, Three models for the homotopy theory of homotopy theories, PhD thesis arXiv:math.AT/0508334
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
6 F Borceux, Handbook of categorical algebra. 2, Encyclopedia of Mathematics and its Applications 51, Cambridge University Press (1994) MR1313497
7 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
8 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
9 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
10 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
11 M Johnson, R F C Walters, Algebra objects and algebra families for finite limit theories, J. Pure Appl. Algebra 83 (1992) 283 MR1194840
12 F W Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. USA 50 (1963) 869 MR0158921
13 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
14 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, American Mathematical Society (2002) MR1898414
15 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
16 C Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, MIT (1996)
17 J Rosický, On homotopy varieties arXiv:math.CT/0509655
18 S Schwede, Stable homotopy of algebraic theories, Topology 40 (2001) 1 MR1791267